Translator Disclaimer
January 2017 Progression-free sets in $\mathbb{Z}_4^n$ are exponentially small
Ernie Croot, Vsevolod Lev, Péter Pach
Author Affiliations +
Ann. of Math. (2) 185(1): 331-337 (January 2017). DOI: 10.4007/annals.2017.185.1.7

Abstract

We show that for an integer $n \ge 1$, any subset A $\subseteq \mathbb{Z}_4^n$ free ofthree-term arithmetic progressions has size $|A| \le 4^{\gamma n}$, with anabsolute constant $\gamma\approx 0.926$.

Citation

Download Citation

Ernie Croot. Vsevolod Lev. Péter Pach. "Progression-free sets in $\mathbb{Z}_4^n$ are exponentially small." Ann. of Math. (2) 185 (1) 331 - 337, January 2017. https://doi.org/10.4007/annals.2017.185.1.7

Information

Published: January 2017
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2017.185.1.7

Rights: Copyright © 2017 Department of Mathematics, Princeton University

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.185 • No. 1 • January 2017
Back to Top